# SDR AALA201801249005

- Difficulty date: January 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2203
- Condition: No Test
- Location: Emergency Lights
- Part time: 57,611 hours, 21,572 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT SYSTEM TEST, THE TEST FAILED WITH A MESSAGE FOR THE EMERGENCY POWER SUPPLY UNIT,  R3 DOOR.  REPLACED THE POWER SUPPLY UNIT AND BATTERY PACK IAW AMM 33-51-38.
